# SDR IPXA09556728

- Difficulty date: July 10, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 145N75259
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C LT MAIN GEAR BODY DOOR COVER ANGLE IS GOUGED ADJACENT TO NR FLAP TRANSMISSION.  REPAIRED IAW SRM.
